# SDR SWIA202161714

- Difficulty date: August 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR FORMER 327.00 BETWEEN DD4 Â€“ DD5     (C-CHECK RO 10/8/2021)    REMOVED AND REPLACED WITH NEW PAX DOOR FORMER AT 327.00 BETWEEN DD4 Â€“ DD5 REF DWG 601R31702 REV.-N, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY  LEAK CHECK GOOD. SEE CONTINE CARD FOR DETAILS
